Thursday, November 13, 2008

Oh to be NORMAL

So I get a call from the dermatology clinic at the U of M this afternoon saying that my tests came back "not consistant with Sweet's disease." They have a few more stains to look at to double check, but wanted to at least call to see how I'm doing.

I'M CONFUSED to say the least.

Right away I'm thinking, so the huge chunk they took out of my OTHER arm was basically for naught.

I'm also thinking so what the heck is/was it??

They say it was probably something called "granulomatous drug eruption," a rare reaction to the anti-biotic I was taking for the sinus infection I don't know if I really had as a result of the flu shot I will NEVER get again.

I can't find anything in English about this granuloma crap, so I'm not even sure what questions to ask. The doc just said don't ever take that drug again, or any in the same family. Lovely.

Just for ONCE I would like a doctor to say, "Oh my gosh, I know EXACTLY what this is, it's NO BIG DEAL and we have the PERFECT way to treat it that won't cause any pain, and doesn't cost a fortune.

Pardon me while I scoop myself up off the floor of utopia.

3 comments:

Joanna said...

(Shakes hard) wake up! You're dreaming! :)

I've come to the conclusion that it's called a practice for a reason. They are practicing meds and such. I guess that makes up the walking petri dish?

Leigh said...

I'm praying you are able to keep everything the same with your insurance. That must be so frustrating.

I'm glad you don't have Sweets! But I'm sure you would like to get a plain and simple answer from dr.s once in a while.

Does this mean you get to stop taking the prednisone? That would be wonderful!

Love you!

Kerri said...

Unfortunately, no, I still have to take the Prednisone, but my neuro said I could cut the time in half! Yea!! So instead of 2 weeks at each level, only one week at each level. So that's wonderful!